Vol. 6, No. 4, 2012

Download this article
Download this article For screen
For printing
Recent Issues

Volume 12
Issue 7, 1559–1821
Issue 6, 1311–1557
Issue 5, 1001–1309
Issue 4, 751–999
Issue 3, 493–750
Issue 2, 227–492
Issue 1, 1–225

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Subscriptions
Editorial Board
Editors' Addresses
Editors' Interests
Scientific Advantages
Submission Guidelines
Submission Form
Editorial Login
Ethics Statement
Author Index
To Appear
 
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Moduli of Galois $p$-covers in mixed characteristics

Dan Abramovich and Matthieu Romagny

Vol. 6 (2012), No. 4, 757–780
Abstract

We define a proper moduli stack classifying covers of curves of prime degree p. The objects of this stack are torsors Y X under a finite flat X-group scheme, with X a twisted curve and Y a stable curve. We also discuss embeddings of finite flat group schemes of order p into affine smooth 1-dimensional group schemes.

Keywords
curves, group schemes of order $p$, moduli
Mathematical Subject Classification 2010
Primary: 14H10
Secondary: 14L15
Milestones
Received: 26 February 2011
Revised: 11 June 2011
Accepted: 17 July 2011
Published: 25 July 2012
Authors
Dan Abramovich
Department of Mathematics
Brown University
Box 1917
151 Thayer Street
Providence, RI 02912
United States
Matthieu Romagny
Université Pierre et Marie Curie (Paris 6)
4 place Jussieu
F-75252 Paris
France